# SDR SWAA2024090421379

- Difficulty date: August 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,719 hours, 5,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BAFFLE CLIP AT FCB; BS500A; AFTER FRAME RBL23; WL153.<[01] FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AS PER SRM 51-40-02-0G-0 AND DWG 143A7505 REV-.;[02] VERIFIED CORRECTIVE ACTION #1
